R. Ahmad, M. Dilshad, M.M. Wong, J.C. Yao, H(., .)-cocoercive operator and an application for solving generalized
variational inclusions, Abstr. Appl. Anal., 2011, Article ID 261534 (2011).
 R. Ahmad, M. Dilshad, Application of H(., .)-cocoercive operators for solving a set-valued variational inclusion
problem via a resolvent equation problem, Indian J. Ind. Appl. Math. 4(2) (2011) 160-169.
 J.P. Aubin, A. Cellina, Differential Inclusions, Springer-Verlag, Berlin (1984).
 D. Aussel, N. Hadjisavvas, On quasimonotone variational inequalities, Journal of Optimization Theory and Applications 121(2) (2004) 445-450.
 M.I. Bhut, B. Zahoor, Existence of solution and iterative approximation of a system of generalized variational-like
inclusion problems in semi-inner product spaces, Filomat 31(19) (2017) 6051-6070.
 M.I. Bhat, B. Zahoor, Approximation solvability for a system of variational-like inclusions involving generalized
(H, ϕ)-η-monotone operators, Int. J. Modern Math. Sci. 15(1) (2017) 30-49.
 S.S. Chang, J.K. Kim, K.H. Kim, On the existence and iterative approximation problems of solutions for set-valued
variational inclusions in Banach spaces, J. Math. Anal. Appl. 268(1) (2002) 89-108.
 Y.P. Fang, N.J. Huang, H-accretive operators and resolvent operator technique for solving variational inclusions
in Banach spaces, Applied Mathematics Letters 17(6) (2004) 647-653.
 Y.P. Fang, N.-J. Huang, H-monotone operator and resolvent operator technique for variational inclusions, Appl.
Math. Comput. 145(2-3) (2003) 795-803.
 Y.P. Fang, N.J. Huang, Approximate solutions for nonlinear operator inclusions with (H, η)-monotone operator,
Research Report, Sichuan University (2003).
 Y.P. Fang, N.-J. Huang, H. B. Thompson, A new system of variational inclusions with (H, η)-monotone operators
in Hilbert spaces, Computers & Mathematics with Applications 49(2-3) (2005) 365-374.
 A. Farajzadeh, P. Chuasuk, A. Kaewcharoen, M. Mursaleen, An iterative process for a hybrid pair of generalized
I-asymptotically nonexpansive single-valued mappings and generalized nonexpansive multi-valued mappings in
Banach spaces, Carpathian Journal of Mathematics 34(1) (2018) 31-45.
 A.P. Farajzadeh, M. Mursaleen, A. Shafie, On mixed vector equilibrium problems, Azerbaijan Journal of Mathematics 6(2) (2016) 87-102.
 H.R. Feng, X.P. Ding, A new system of generalized nonlinear quasi-variational-like inclusions with Amonotone
operators in Banach spaces, J. Comput. Appl. Math. 225 (2009) 365-373.
 J.R. Giles, Classes of semi-inner product spaces, Trans. Amer. Math. Soc. 129 (1963) 436-446.
 S. Gupta, M. Singh, Variational-like inclusion involving infinite family of set-valued mappings governed by resolvent equations, J. Math. Comput. Sci. 11(1) (2021) 874-892. N. Hadjisavvas, Continuity and maximality properties of pseudomonotone operators, Journal of Convex Analysis,
10(2) (2003) 465-475.
 N. Hadjisavvas, S. Schaible, On a generalization of paramonotone maps and its application to solving the Stampacchia variational inequality, Optimization 55(5-6) (2006) 593-604.
 S. Husain, S. Gupta, V.N. Mishra, Graph convergence for the H(., .)-mixed mapping with an application for
solving the system of generalized variational inclusions, Fixed Point Theory Appl. 2013, Article ID 304 (2013).
 S. Husain, S. Gupta, V.N. Mishra, Generalized H(., ., .)-η-cocoercive operators and generalized set-valued
variational-like inclusions, J. Math. 2013, Article ID 738491 (2013).
 S. Husain, H. Sahper, S. Gupta, H(., ., .)-η-Proximal-Point Mapping with an Application, in: J.M. Cushing,
M. Saleem, H.M. Srivastava, M.A. Khan, M. Merajuddin (Eds.), Applied Analysis in Biological and Physical
Sciences, Springer India, New Delhi (2016) 351-372.
 K. R. Kazmi, F. A. Khan, Sensitivity analysis for parametric generalized implicit quasi-variational-like inclusions
involving P-η-accretive mappings, Journal of Mathematical Analysis and Applications 337(2) (2008) 1198-1210.
 K. R. Kazmi, F. A. Khan, Iterative approximation of a solution of multi-valued variational-like inclusion in
Banach spaces: a P-η-proximal-point mapping approach, Journal of Mathematical Analysis and Applications
325(1) (2007) 665-674.
 K. R. Kazmi, N. Ahmad, M. Shahzad, Convergence and stability of an iterative algorithm for a system of generalized implicit variational-like inclusions in Banach spaces, Applied Mathematics and Computation 218(18) (2012)
 K. R. Kazmi, F. A. Khan, M. Shahzad, A system of generalized variational inclusions involving generalized
H(., .)- accretive mapping in real q-uniformly smooth Banach spaces, Applied Mathematics and Computation
217(23) (2011) 9679-9688.
 K. R. Kazmi, M. I. Bhat, N. Ahmad, An iterative algorithm based on M-proximal mappings for a system of
generalized implicit variational inclusions in Banach spaces, Journal of Computational and Applied Mathematics
233(2) (2009) 361-371.
 F. A. Khan, A. A. Alatawi, M. Dilshad, Parametric generalized mixed multi-valued implicit quasi-variational
inclusion problems, Adv. Fixed Point Theory 8(3) (2018) 287-302.
 H.-Y. Lan, Y. J. Cho, R. U. Verma, Nonlinear relaxed cocoercive variational inclusions involving (A, η)-accretive
mappings in Banach spaces, Computers & Mathematics with Applications 51(9-10) (2006) 1529-1538.
 J. Lou, X.F. He, Z. He, Iterative methods for solving a system of variational inclusions H-η-monotone operators
in Banach spaces, Comput. Math. Appl. 55 (2008) 1832-1841.
 G. Lumer, Semi-inner product spaces, Trans. Amer. Math. Soc. 100 (1961) 29-43.
 X.P. Luo, N.J. Huang, (H, φ)-η-monotone operators in Banach spaces with an application to variational inclusions,
Appl. Math. Comput. 216 (2010) 1131-1139.
 T. L. Magnanti, G. Perakis, Convergence condition for variational inequality algorithms, Working Paper OR-282-
93, Massachusetts Institute of Technology, (1993).
 J.-W. Peng, D.L. Zhu, A new system of generalized mixed quasi-vatiational inclusions with (H, η)-monotone
operators, J. Math. Anal. Appl. 327 (2007) 175-187.
 T. Ram, Parametric generalized nonlinear quasi-variational inclusion problems, Int. J. Math. Arch. 3(3) (2012)
 N.K. Sahu, R.N. Mohapatra, C. Nahak, S. Nanda, Approximation solvability of a class of A-monotone implicit
variational inclusion problems in semi-inner product spaces, Appl. Math. Comput. 236 (2014) 109-117.
 N.K. Sahu, C. Nahak, S. Nanda, Graph convergence and approximation solvability of a class of implicit variational
inclusion problems in Banach spaces, J. Indian Math. Soc. 81(12) (2014) 155-172.
 P. Tseng, Further applications of a splitting algorithm to decomposition in variational inequalities and convex
programming, Mathematical Programming 48(2) (1990) 249-263.
 R.U. Verma, Approximation solvability of a class of nonlinear set-valued inclusions involving (A, η)-monotone
mappings, J. Math. Appl. Anal. 337 (2008) 969-975.
 R.U. Verma, General class of implicit variational inclusions and graph convergence on A-maximal relaxed monotonicity, J. Optim. Theory Appl. 155(1) (2012) 196-214.
 H.K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16(12) (1991) 1127-1138.
 Z. Xu, Z. Wang, A generalized mixed variational inclusion involving (H(., .), η)-monotone operators in Banach
spaces, Journal of Mathematics Research 2(3) (2010) 47-56.
 Y.H. Wang, The infinite family of generalized set-valued quasi-variation inclusions in Banach spaces, Acta Anal.
Funct. Appl. 10 (2008) 1009-1327.
 D. L. Zhu, P. Marcotte, Co-coercivity and its role in the convergence of iterative schemes for solving variationalinequalities, SIAM Journal on Optimization 6(3) (1996) 714-726.
 Y.Z. Zou, N.J. Huang, H(., .)-accretive operator with an application for solving variational inclusions in Banach
spaces, Applied Mathematics and Computation 204(2) (2008) 809-816.